# SDR SWAA2025052374046

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON OVERHEAD BIN AT SEAT 3DEF IS LOOSE 2025-296338 <[01]. INSTALLED CORRECTLY EMERGENCY EXIT LIGHT ON OVERHEAD BIN AT SEAT 3DEF IAW SOPM 20-50-12 REV 57; [02] CERTIFIED WORK PERFORMED.
